Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
Acta Universitatis Matthiae Belii series Mathematics, volume 26
Published by Belianum.
Year of issue 2018.
ISSN 1338-712X, ISBN 978-80-557-1525-4 (printed ed.)
Pages 75
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (1.1 MB).

Contents
1. 
  Pages 3-17
  by Dj. Beldjerd, L. Belaib, and M. Remili
  Download Download PDF PDF (467 kB)
 
2. 
  Pages 19-25
  by G. Czédli
  Download Download PDF PDF (470 kB)
 
3. 
  Pages 27-57
  by M. Haviar
  Download Download PDF PDF (649 KB)
 
4. 
  Pages 59-64
  by E. Wolf
  Download Download PDF PDF (395 KB)
 
5. 
  Pages 65-75
  by M. Ziv-Av
  Download Download PDF PDF (464 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018